MedElevator Войти в исследования
← Поиск публикаций
BMJ case reports · 2022

Application of pharmacovigilance tools in a case of subacute anterior angle narrowing while under furosemide exposure.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Anderssen-Nordahl Emilie, Riera-Arnau Judit, Perelló Carrascosa Manel, Gómez Muñoz Alicia

Аннотация

Sulfonamides have been related to drug-induced acute angle closure of the eye, but scarce reports exist concerning furosemide. We describe the second case of acute chamber narrowing (ACN) during furosemide exposure. A 65-year-old man with a renal transplant presented with ACN, after 3 months of furosemide intake. Finally, the patient required a bilateral iridotomy and right lens replacement. ACN has been associated with drugs containing sulfonamide derivatives, but an evaluation with pharmacovigilance scales for adverse drug reaction (ADR)-standardised causality assessment has not been provided. We use this case to illustrate how medicines and an ADR should be evaluated and reported. The spreading of pharmacovigilance information on what should be a rare and unexpected condition related to a drug could mean that other reports emerge about ADR with this drug and regulatory agencies perform consequently, as happened with topiramate.

Предметные рубрики MeSH